# SDR CA971219029

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 1056
- Condition: Chafed
- Location: Lt Wing Spoiler
- Component: Sundstrandem, 734382D
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: H

## Discrepancy

(CAN) POWERED FLIGHT CONTROL SHUT OFF SPLR2 'PUSH OFF' LIGHT CAME ON INTERMITTENTLY, NO CONTROL PROBLEMS EXPERIENCED.  THE ADEL CLAMP SECURING WIRES TO THE LEFT WING SPOILER JAM SWITCHES WAS POSITIONED TO CAUSE THE LOWER SWITCH (S5) WIRES TO RUB AGAINST THE FLAP PRIMARY DRIVE TUBE.  THE POWER WIRE BETWEEN THE MATRIX CONNECTOR (E3) TO THE LEFT WING SPOILER JAM SWS (S5) WAS CHAFED AND GROUNDING ON THE FLAP DRIVE TUBE, THEREFORE, CAUSING AN INTERMITTENT SPOILER PUSH-OFF LIGHT. THE GROUND RETURN WAS ALSO CHAFED.  THERE WAS ALSO A GOUGE IN THE FLAP DRIVE TUBE AROUND THE ENTIRE CIRCUMFERENCE.
